Wave propagation patterns for the (2+1)-dimensional modified complex KdV system via new extended direct algebra method
DOI: https://doi.org/10.33003/jobasr
Ghazali Yusuf
Jamilu Sabiu
Ibrahim Sani Ibrahim
Ado Balili
Abstract
In this article, we derive various exact solutions and patterns for the complex modified Korteweg–De Vries system
of equation (cmKdV) with a generalized innovative extended direct algebra method. The Korteweg-De Vries system
exhibits the scientific dynamics of water particles at the surface and beyond the surface level. The system also has
applications in ferromagnetic materials, nonlinear optics, and solitons theory. The innovative direct algebra method is
applied to obtain dark, multiple, singular, breather and bright wave patterns. This method also provides staggering
wave solutions for the complex modified Kortweg-De Vries system in the form of hyperbolic and trigonometric func-
tions. These recovered solutions for the considered model and are more efficient, concise and general than the extant
ones. The wave patterns are properly explained with 2-D and 3-D graphs to elucidate wave behaviour for some selected
solutions derived for the system. Lastly, the solutions in this work will greatly advance various fields of application of
the Kortweg-De Vries equation like optical fibres, ferromagnetic materials, nonlinear optics, signal processing, water
waves, plasma physics, soliton theory, string theory and other contemporary sciences.
References
[1] Sabi’u, J., Das, P. K., Pashrashid, A., & Rezazadeh, H. (2022). Exact solitary optical wave solutions and modulational instability of the
truncated Ω-fractional Lakshamanan–Porsezian–Daniel model with Kerr, parabolic, and anti-cubic nonlinear laws. Optical and Quantum
Electronics, 54(5), 269.
[2] Tao, G., Sabi’u, J., Nestor, S., El-Shiekh, R. M., Akinyemi, L., Az-Zo’bi, E., & Betchewe, G. (2022). Dynamics of a new class of solitary
wave structures in telecommunications systems via a (2+ 1)-dimensional nonlinear transmission line. Modern Physics Letters B, 36(19),
2150596.
[3] Yesmakhanova, K., Shaikhova, G., Bekova, G., & Myrzakulov, R. (2017, December). Darboux transformation and soliton solution for the
(2+ 1)-dimensional complex modified Korteweg-de Vries equations. In Journal of Physics: Conference Series (Vol. 936, No. 1, p. 012045).
IOP Publishing.
[4] Yuan, F., Zhu, X., & Wang, Y. (2020). Deformed solitons of a typical set of (2+ 1)–dimensional complex modified Korteweg–de Vries
equations. International Journal of Applied Mathematics and Computer Science, 30(2), 337-350.
[5] Yuan, F., & Jiang, Y. (2020). Periodic solutions of the (2+ 1)-dimensional complex modified Korteweg-de Vries equation. Modern Physics
Letters B, 34(18), 2050202.
[6] Yuan, F. (2021). The order-n breather and degenerate breather solutions of the (2+ 1)-dimensional cmKdV equations. International
Journal of Modern Physics B, 35(04), 2150053.
[7] Ibrahim, I. S., Sabi’u, J., Gambo, Y. Y. U., Rezapour, S., & Inc, M. (2024). Dynamic soliton solutions for the modified complex
Korteweg-de Vries system. Optical and Quantum Electronics, 56(6), 954.. https://doi.org/10.1007/s11082-024-06821-w
Shaikhova, G., Kutum, B., & Myrzakulov, R. (2022). Periodic traveling wave, bright and dark soliton solutions of the (2+ 1)-dimensional
complex modified Korteweg-de Vries system of equations by using three different methods. AIMS Mathematics, 7(10), 18948-18970.
[9] Muhammad, U. A., Sabi’u, J., Salahshour, S., & Rezazadeh, H. (2024). Soliton solutions of (2+ 1) complex modified Korteweg–de Vries
system using improved Sardar method. Optical and Quantum Electronics, 56(5), 802. https://doi.org/10.1007/s11082-024-06591-5
[10] Sabi’u, J., Jibril, A., & Gadu, A. M. (2019). New exact solution for the (3+ 1) conformable space–time fractional modified Korteweg–de-
Vries equations via Sine-Cosine Method. Journal of Taibah University for Science, 13(1), 91-95.
[11] Alquran, M. (2022). New interesting optical solutions to the quadratic–cubic Schrodinger equation by using the Kudryashov-expansion
method and the updated rational sine–cosine functions. Optical and Quantum Electronics, 54(10), 666.
[12] Az-Zo’bi, E. A., AlZoubi, W. A., Akinyemi, L., S¸enol, M., Alsaraireh, I. W., & Mamat, M. (2021). Abundant closed-form solitons for time-
fractional integro–differential equation in fluid dynamics. Optical and Quantum Electronics, 53, 1-16. http://dx.doi.org/10.1007/s11082-
021-02782-6.
[13] Akinyemi, L., S¸enol, M., & Iyiola, O. S. (2021). Exact solutions of the generalized multidimensional mathematical physics models via
sub-equation method. Mathematics and Computers in Simulation, 182, 211-233. http://dx.doi.org/10.1016/j.matcom.2020.10.017.
[14] Senol, M., Akinyemi, L., Ata, A., & Iyiola, O. S. (2021). Approximate and generalized solutions of conformable type
Coudrey–Dodd–Gibbon–Sawada–Kotera equation. International Journal of Modern Physics B, 35(02), 2150021.
[15] Khater, M. M., Akinyemi, L., Elagan, S. K., El-Shorbagy, M. A., Alfalqi, S. H., Alzaidi, J. F., & Alshehri, N. A. (2021). Bright–dark
soliton waves’ dynamics in pseudo spherical surfaces through the nonlinear Kaup–Kupershmidt equation. Symmetry, 13(6), 963.
http://dx.doi.org/10.3390/sym13060963.
[16] Az-Zo’bi, E. A., Alzoubi, W. A., Akinyemi, L., S¸enol, M., & Masaedeh, B. S. (2021). A variety of wave amplitudes for the conformable
fractional (2+ 1)-dimensional Ito equation. Modern Physics Letters B, 35(15), 2150254. http://dx.doi.org/10.1142/S0217984921502547.
[17] Zayed, E. M., Gepreel, K. A., Shohib, R. M., Alngar, M. E., & Yıldırım, Y. (2021). Optical solitons for the perturbed Biswas-Milovic
equation with Kudryashov’s law of refractive index by the unified auxiliary equation method. Optik, 230, 166286.
[18] Houwe, A., Yakada, S., Abbagari, S., Saliou, Y., Inc, M., & Doka, S. Y. (2021). Survey of third-and fourth-order dispersions including
ellipticity angle in birefringent fibers on W-shaped soliton solutions and modulation instability analysis. The European Physical Journal
Plus, 136, 1-27.
[19] Inc, M., Miah, M., Akher Chowdhury, S. A., Rezazadeh, H., Akinlar, M. A., & Chu, Y. M. (2020). New exact solutions for the Kaup-
Kupershmidt equation. Aims Math, 5(6), 6726-6738.
[20] Sabi’u, J., Rezazadeh, H., Tariq, H., & Bekir, A. (2019). Optical solitons for the two forms of Biswas–Arshed equation. Modern Physics
Letters B, 33(25), 1950308.
[21] Rezazadeh, H., Sabi’u, J., Jena, R. M., & Chakraverty, S. (2020). New optical soliton solutions for Triki–Biswas model by new extended
direct algebraic method. Modern Physics Letters B, 34(supp01), 2150023.
[22] Sabi’u, J., Sirisubtawee, S., & Inc, M. (2024). Optical soliton solutions for the Chavy-Waddy-Kolokolnikov model for bacterial colonies
using two improved methods. Journal of Applied Mathematics and Computing, 1-24.
[23] Li, J., Xu, C., & Lu, J. (2024). The exact solutions to the generalized (2+ 1)-dimensional nonlinear wave equation. Results in Physics,
58, 107506.
[24] Mubaraki, A. M., Nuruddeen, R. I., Ali, K. K., & G´omez-Aguilar, J. F. (2024). Additional solitonic and other analytical solutions for
the higher-order Boussinesq-Burgers equation. Optical and Quantum Electronics, 56(2), 165.
[25] Bekir, A., Shehata, M. S., & Zahran, E. H. (2024). Comparison between the new exact and numerical solutions of the
Mikhailov–Novikov–Wang equation. Numerical Methods for Partial Differential Equations, 40(2), e22775.
[26] Kong, Y., & Geng, J. (2024). Exact Periodic Wave Solutions for the Perturbed Boussinesq Equation with Power Law Nonlinearity.
Mathematics, 12(13), 1958.
Sherriffe, D., Behera, D., & Nagarani, P. (2024). Different forms for exact traveling wave solutions of unstable and hyperbolic nonlinear
Schr¨odinger equations. International Journal of Modern Physics B, 38(09), 2450131.
Mirzazadeh, M., Akinyemi, L., S¸enol, M., & Hosseini, K. (2021). A variety of solitons to the sixth-order dispersive
(3+ 1)-dimensional nonlinear time-fractional Schr¨odinger equation with cubic-quintic-septic nonlinearities. Optik, 241, 166318.
http://dx.doi.org/10.1016/j.ijleo.2021.166318.
[29] Zayed, E. M., Shohib, R. M., Gepreel, K. A., El-Horbaty, M. M., & Alngar, M. E. (2021). Cubic–quartic optical soliton per-
turbation Biswas–Milovic equation with Kudryashov’s law of refractive index using two integration methods. Optik, 239, 166871.
http://dx.doi.org/10.1016/j.ijleo.2021.166871.
[30] ur Rahman, M., Karaca, Y., Sun, M., Baleanu, D., & Alfwzan, W. F. (2024). Complex behaviors and various soliton profiles of (2+
1)-dimensional complex modified Korteweg-de-Vries Equation. Optical and Quantum Electronics, 56(5), 878.
[31] H. Rezazadeh, New solitons solutions of the complex Ginzburg-Landau equation with Kerr law nonlinearity, Optik, 167(2018), 218-227.
PDF